# SDR AALA202103109010

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 52,806 hours, 33,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Emerg Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 PASSENGER ENTRY DOOR EMERGENCY OPERATION CYLINDER INDICATES 0 PSI. SERVICED R2 PASSENGER ENTRY DOOR EMERGENCY OPERATION CYLINDER PER AMM 57-10-00.
